Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 16, NWS St. Louis, MO

May 3, 20185 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 3, 2018, 1:10 AM CDT for 5 counties in Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 1:10 AM CDT (06:10 UTC)
Expired
May 3, 2018, 2:00 AM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Audrain County, MO, Callaway County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 11:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1056 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1056 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

015 
WUUS53 KLSX 030610
SVRLSX
MOC007-027-139-163-173-030700-
/O.NEW.KLSX.SV.W.0016.180503T0610Z-180503T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
110 AM CDT THU MAY 3 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Ralls County in northeastern Missouri...
  Eastern Audrain County in central Missouri...
  Northern Montgomery County in east central Missouri...
  Northeastern Callaway County in central Missouri...
  Southwestern Pike County in northeastern Missouri...

* Until 200 AM CDT.

* At 109 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Santa Fe to near Shamrock, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mexico, Vandalia, Montgomery City, Wellsville, Laddonia,
  Bellflower, Farber, Martinsburg, Curryville, Shamrock, Buell, New
  Hartford, Middletown, Rush Hill, Benton City and Vandiver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3935 9126 3894 9127 3898 9184 3933 9187
TIME...MOT...LOC 0609Z 267DEG 36KT 3927 9178 3900 9176 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Carney
2 follow-up statements
820 
WWUS53 KLSX 030628
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
128 AM CDT THU MAY 3 2018

MOC027-030637-
/O.CAN.KLSX.SV.W.0016.000000T0000Z-180503T0700Z/
Callaway MO-
128 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALLAWAY COUNTY
IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central, northeastern and east central Missouri.

LAT...LON 3934 9160 3935 9126 3894 9127 3897 9164
      3906 9164
TIME...MOT...LOC 0627Z 274DEG 34KT 3928 9156 3897 9156 

$$

MOC007-139-163-173-030700-
/O.CON.KLSX.SV.W.0016.000000T0000Z-180503T0700Z/
Ralls MO-Audrain MO-Montgomery MO-Pike MO-
128 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTH CENTRAL RALLS COUNTY IN NORTHEASTERN MISSOURI...EASTERN
AUDRAIN COUNTY IN CENTRAL MISSOURI...NORTHERN MONTGOMERY COUNTY IN
EAST CENTRAL MISSOURI AND SOUTHWESTERN PIKE COUNTIES IN NORTHEASTERN
MISSOURI...

At 127 AM CDT, severe thunderstorms were located along a line
extending from Farber to near Montgomery City, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Vandalia, Montgomery City, Wellsville, Bellflower, Farber,
Curryville, Buell, New Hartford and Middletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3934 9160 3935 9126 3894 9127 3897 9164
      3906 9164
TIME...MOT...LOC 0627Z 274DEG 34KT 3928 9156 3897 9156 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Carney
942 
WWUS53 KLSX 030648
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
148 AM CDT THU MAY 3 2018

MOC007-173-030658-
/O.CAN.KLSX.SV.W.0016.000000T0000Z-180503T0700Z/
Ralls MO-Audrain MO-
148 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RALLS AND
EASTERN AUDRAIN COUNTIES IS CANCELLED...

The storms which prompted the warning have !** weakened. Therefore, 
the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central, northeastern and east central Missouri.

LAT...LON 3894 9127 3895 9143 3914 9143 3914 9141
      3934 9144 3935 9126
TIME...MOT...LOC 0648Z 268DEG 30KT 3929 9127 3897 9138 

$$

MOC139-163-030700-
/O.CON.KLSX.SV.W.0016.000000T0000Z-180503T0700Z/
Montgomery MO-Pike MO-
148 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND
SOUTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 148 AM CDT, severe thunderstorms were located along a line
extending from near Bowling Green to near Bellflower, moving east at
35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bellflower, Curryville, New Hartford and Middletown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3894 9127 3895 9143 3914 9143 3914 9141
      3934 9144 3935 9126
TIME...MOT...LOC 0648Z 268DEG 30KT 3929 9127 3897 9138 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Carney

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:58 AM CDT, 12 minutes earlier.

Area forecast discussion, May 3, 12:58 AM CDT, 12 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1258 AM CDT Thu May 3 2018

.UPDATE...
Issued at 947 PM CDT Wed May 2 2018

Convective activity that developed late this afternoon and early
this evening over the Plains has maintained its strength well for
the sections that have pushed into west-central MO, with a full
fledged QLCS ongoing there, but has weakened substantially for
the segment moving thru northern MO. It is the segment in west-
central MO that has the greatest concern for our region overnight,
with 0-6km and 0-3km bulk shear vectors oriented nearly normal to
the orientation of the line and enough instability should be
attained thru late tonight to maintain a severe threat, if not a
tornado threat, for sections of central MO and possibly further
east. At the very least, high PoPs are expected to progress
eastward overnight for the entire area at some point for showers
and thunderstorms.

Temperatures, outside of rain, will not cool much with clouds and
a stout southerly flow, with dewpoints in the mid to upper 60s,
and min temps from the mid 60s to around 70 are expected.

TES

&&

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 323 PM CDT Wed May 2 2018

Forecast issues in the short term are related to timing and
evolution with overnight convection.

For tonight, a cluster of shower and thunderstorms over southwest
Kansas is projected by a number of convective allowing models to
grow upscale around sunset toward the Kansas and Nebraska line.  The
line of strong to severe thunderstorms will then move across Kansas
and move into the western part of the forecast area around midnight.
The line of strong to severe thunderstorms will encounter an
environment of 1000 to 2000J/Kg of CAPE. There will also be ample
shear of around 50 knots and mid level lapse rates of 7 to 8 C/km
ahead of the line overnight. After entering the forecast area
between 03z to 05z, the line will likely move into the St. Louis
metro area in the 07z to 09z timeframe. The line will exit the
entire forecast area by 11z. The main hazards associated with the
line will be damaging winds and large hail, but an isolated tornado
can not be ruled out. Low temperatures tonight will be in the upper
60s across the area.

For Thursday, the forecast area will see another round of showers
and thunderstorms. A quasi stationary front will be located over
northwest Missouri and northeast Kansas during the day. A warm front
north of the forecast area along with the cold front still being to
the west will leave the area in the warm sector. A combination of
warm air advection and weak moisture advection over the area will
lead to more scattered coverage on Thursday. High temperatures will
range from the upper 70s to lower 80s across the area.

Kelly

.LONG TERM...  (Thursday Night through Next Wednesday)
Issued at 323 PM CDT Wed May 2 2018

Few minor things to address in the long term. Otherwise, most times
will be dry with lower dewpoints and near to above normal temps.

An upper level trough and surface low will move into the Great Lakes
early Friday morning. Behind the system, the initial south-to-west
shift in 700mb mean flow will effectively draw down deep layer
moisture. The corridor of 1-2 inch PWATs is then suppressed eastward.
Remnant low level moisture will be in play early Friday morning
as the surface cold front lags behind. The front finally pushes
through and to the southeast during the mid-morning timeframe. A
few showers linger into early Friday morning, but not expecting
precip of any real consequence.

There is some question Friday afternoon into Saturday with regard
to the northern extent of cloud cover. There is some signal that
a weak surface disturbance develops just east of and upper level
shortwave, riding along the boundary through S Missouri/Illinois.
The NAM seems to be more pronounced with the shortwave and the
slowest with the southward progress of the boundary, holding it a
bit further north. This would result in higher residual moisture
over the southern sections of the forecast area. Most solutions
remain more progressive with dry air and clearing skies from north
to south late Friday morning into Saturday. NE Missouri and W
Illinois are more likely to see clearing sooner than the rest of
the area. Temperatures in the mid-70s to around 80 and dewpoints
around 50 should make for a pleasant end to the week/start to the
weekend.

Troughing develops over the Eastern CONUS through the later half of
the weekend with NW flow aloft. A cold front approaches the region
Sunday afternoon with a weak embedded disturbance dropping southeast
on the western side of the trough. Not a lot of moisture is associated
with the front. Timing could be key with afternoon surface heating.
Enough moisture and lift along the front could produce scattered
showers and thunderstorms. Expect it to be a quick hit with cooler
air briefly ushering in for the beginning of next week. By cooler,
this means temps in the low 70s Monday, rebounding back into the
mid-70s by Tuesday.

Maples

&&

.AVIATION...  (For the 06z TAFs through 06z Thursday Night)
Issued at 1258 AM CDT Thu May 3 2018

Current round of thunderstorms in the form of a line extending
from UIN-COU and should reach STL metro sites by 08/09z. It is
possible this could be further extended in time in STL metro by
additional TSRA moving NE from eastern OK. It gets more vague from
here, but looks like another round of TSRA will develop to our
west this morning and move in during the morning and midday hours
affecting all TAF sites for 2-3 hours when it does. Yet another
round of SHRA/TSRA is possible heading into Thursday night. For
the most part, CIGs will be VFR but can't rule out a period of
sub-VFR in TSRA or immediately following, and this goes also with
VSBYs. Otherwise, look for a steady S-SW flow, mainly between
10-15kts with stronger winds near TSRA.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 2, 3:50 PM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
350 PM CDT Wed May 2 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031215-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
350 PM CDT Wed May 2 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Thunderstorms are expected to push through the area overnight and
into early Thursday morning. Some of the storms may be strong to
severe, especially over central and northeast Missouri, as well as
west-central Illinois. The main threats will be damaging wind and
large hail. The threat for tornadoes is limited, but an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered strong to severe thunderstorms may redevelop Thursday
afternoon. Main threats with these storms include damaging wind
and large hail. The threat for tornadoes remains limited.

A broken line of thunderstorms may develop along a cold front
Sunday afternoon. Storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

Maples

In the hours before

Special weather statement, May 2, 11:44 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service St Louis MO
1144 PM CDT WED MAY 2 2018

MOZ047-030530-
Moniteau MO-
1144 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR MONITEAU COUNTY UNTIL 1230 AM
CDT...

At 1144 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Otterville to 6 miles north of Stover.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
California, Tipton, Jamestown, Clarksburg, High Point, McGirk,
Easley, Lupus, Kliever, Sandy Hook, Latham and Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central Missouri.

LAT...LON 3868 9284 3868 9262 3892 9250 3891 9248
      3888 9248 3883 9244 3881 9238 3878 9239
      3877 9241 3873 9239 3843 9249 3843 9262
      3860 9284
TIME...MOT...LOC 0444Z 253DEG 34KT 3873 9305 3853 9301

Glass
Special weather statement, May 3, 12:31 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service St Louis MO
1231 AM CDT THU MAY 3 2018

MOZ041-047-048-050-030615-
Moniteau MO-Cole MO-Boone MO-Callaway MO-
1231 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR COLE...BOONE...CALLAWAY AND
MONITEAU COUNTIES UNTIL 115 AM CDT...

At 1231 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hallsville to near Eldon. Movement was
east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Columbia, Jefferson City, Fulton, California, Centralia, Ashland,
Holts Summit, Columbia Regional Airport, Wardsville, Hallsville, St.
Martins, Auxvasse, Taos, Russellville, New Bloomfield, Jamestown,
Lake Mykee Town, Centertown, St. Thomas and Murry.

This includes Interstate 70 in Missouri between exits 121 and 155.

This also includes  Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central Missouri.

LAT...LON 3920 9235 3920 9211 3906 9211 3906 9166
      3864 9189 3855 9203 3849 9201 3847 9204
      3846 9211 3848 9215 3847 9217 3840 9212
      3838 9218 3834 9220 3832 9225 3834 9229
      3834 9241 3843 9241 3843 9262 3850 9271
TIME...MOT...LOC 0531Z 271DEG 26KT 3908 9221 3841 9258

Tilly
Special weather statement, May 3, 12:39 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service St Louis MO
1239 AM CDT THU MAY 3 2018

ILZ095-096-030630-
Brown IL-Adams IL-
1239 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS AND NORTHERN BROWN
COUNTIES UNTIL 130 AM CDT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mendon, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Quincy, Quincy Regional Airport, Mount Sterling, Camp Point, Mendon,
Clayton, Golden, Ursa, Coatsburg, Mound Station, Columbus, Ripley, La
Prairie, Paloma, Fowler, Coopertown and Chatton.

This includes Interstate 172 between exits 14 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Illinois.

LAT...LON 4011 9091 4010 9070 4009 9070 4008 9067
      4005 9068 4002 9063 4003 9061 4001 9062
      4000 9060 3998 9061 3998 9058 3994 9057
      3993 9136 4010 9140 4019 9092
TIME...MOT...LOC 0539Z 260DEG 35KT 4003 9129

Carney
Special weather statement, May 3, 1:03 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service St Louis MO
103 AM CDT THU MAY 3 2018

MOZ036-042-051-052-030645-
Montgomery MO-Pike MO-Audrain MO-Lincoln MO-
103 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND SOUTHWESTERN
PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 145 AM CDT...

At 103 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mexico, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Mexico, Bowling Green, Vandalia, Wellsville, Davis, Eolia, Laddonia,
Farber, Martinsburg, Curryville, Tarrants, Buell, New Hartford,
Silex, Middletown, Rush Hill, Benton City, Whiteside, Vandiver and
Edgewood.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central, northeastern and east central Missouri.

LAT...LON 3932 9154 3932 9144 3934 9144 3939 9105
      3904 9099 3903 9164 3906 9164 3906 9194
      3926 9199
TIME...MOT...LOC 0603Z 267DEG 35KT 3914 9183

Carney

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 11:44 PM CDTSpecial Weather StatementLSXMoniteau46 min
May 3, 12:31 AM CDTSpecial Weather StatementLSXBoone, Callaway, Cole, Moniteau44 min
May 3, 1:03 AM CDTSpecial Weather StatementLSXAudrain, Pike42 min
May 3, 1:53 AM CDTSpecial Weather StatementLSXLincoln, Pike52 min
May 3, 2:16 AM CDTSevere Thunderstorm WarningLSXLincoln29 min
May 3, 3:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren47 min
May 3, 11:40 AM CDTRiver Flood WarningLSXLewis21 days
May 3, 11:40 AM CDTRiver Flood WarningLSXMarion20 days
May 3, 11:40 AM CDTRiver Flood WarningLSXMarion19 days
May 3, 11:40 AM CDTRiver Flood WarningLSXMarion23 days
May 3, 11:40 AM CDTRiver Flood WarningLSXRalls21 days
May 3, 11:40 AM CDTRiver Flood WarningLSXPike23 days
May 3, 11:40 AM CDTRiver Flood WarningLSXPike24 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.